# SDR REXA2022062001238

- Difficulty date: May 9, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 33,706 hours, 23,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STGR 21R IS CORRODED. FS 897.00-FS 913.00	INSTALLED NEW INTERCOSTAL ON STGR 21R FS 897.00-913.00
